# SDR USAASB99070

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Loose
- Location: Service Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2675 - AT FL 330, THE FORWARD SERVICE DOOR DEVELOPED A LOUD SQUEAL.  CREW DESCENDED TO FL200 BUT SOUND CONTINUED AND BECAME QUITE ANNOYING.  CAPTAIN DECIDED TO DIVERT TO CLT.  WHILE DIVERTING TO CLT, SOUND CEASED AT 8,000 FEET.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD SERVICE DOOR SEAL DETACHED AT LOWER FORWARD CORNER.  REINSTALLED DOOR SEAL.  PRESSURIZED CABIN.  NO LEAKS NOTED.  (M)
